# SDR SABA9700006

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N169PC
- Make and model: Bag JETSTM3101
- Aircraft serial: 695
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 622800200
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RWI - FLT 5119 - CREW DID NOT GET A GREEN DOWN AND LOCKED LIGHT FOR THE NOSE GEAR WHEN THE GEAR WAS SELECTED DOWN.  THE CREW DECLARED AN EMERGENCY AND OBTAINED VISUAL CONFIRMATION THAT THE NOSE GEAR WAS DOWN.  THE AIRCRAFT MADE A SAFE LANDING IN RWI THE NOSE GEAR WAS PINNED AND THE AIRCRAFT TAXIED TO THE GATE.  MAINTENANCE WAS DISPATCHED TO RWI.  THE NOSE DOWNLOCK MICROSWITCH WAS REMOVED AND REPLACED.  THE LANDING GEAR SYSTEM WAS THEN FUNCTION TESTED AND THE AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
